# SDR SIMA20130403015

- Difficulty date: April 3, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 24,158 hours, 22,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT GUSSETT CORRODED AT FRAME 20.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT GUSSETT AT FRAME 20 IAW SRM 51-40-02.  LEVEL OF CORROSION UNKNOWN.  THE AIRCRAFT WAS RETURNED TO SERVICE.
